# SDR IXXA0200129S

- Difficulty date: August 27, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Condition: Inadequate
- Location: Fuselage Skin
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A TEMPORARY REPAIR AT FUSELAGE STATION 45 LONGERON 29L WAS DETECTED. REPAIR ACCOMPLISHED, REMOVAL OF TEMPORARY REPAIR, DAMAGE. FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
